Piecewise exact solution of nonlinear momentum conservation equation with unconditional stability for time increment

Title
Piecewise exact solution of nonlinear momentum conservation equation with unconditional stability for time increment
Author(s)
김진호장창환[장창환]김효섭[김효섭]최석환[최석환]
Keywords
DIFFERENCE-SCHEMES
Issue Date
201209
Publisher
JOURNAL VIBROENGINEERING
Citation
JOURNAL OF VIBROENGINEERING, v.14, no.3, pp.1041 - 1051
Abstract
Exact solution is adopted for computation of the inviscid Burgers equation on finite difference grid. Initial condition and following computed values of the independent variable are assumed to be piecewisely linear between fixed grid points, and local exact solution is used to find the value at the next time step at each grid point. Comparisons of Piecewise Exact Solution Method (PESM), existing upwind scheme, and the analytic solution show that the present method is more accurate than the upwind scheme. The unconditional stability is a strong merit of this method and is shown with a test result.
URI
http://hdl.handle.net/YU.REPOSITORY/27315
ISSN
1392-8716
Appears in Collections:
공과대학 > 기계공학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE